MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT 13X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MEDICAL MOBI-C IMPLANT 13X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3355
Medical Device Problem Codes Fracture (1260); Malposition of Device (2616)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Musculoskeletal problem (4535); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a mobi-c device was removed after the patient developed post-operative neck, shoulder, and arm symptoms, kyphosis, and the implant broke at level c6/7.During the revision, the superior end plate was found to be displaced and was not well-fixed.The mobi-c device was replaced with competitive fusion devices.
 
Additional Manufacturer Narrative
H6 clinical sign 4581 keyword: kyphosis.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 additional investigation type: 4110.Corrections in g1.Additional information in h6: component, investigation type, findings, and conclusions.Inspection the device was not returned, an x-ray image was provided but no conclusions could be drawn from it.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown surgical or patient factors.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
MOBI-C IMPLANT 13X15 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key17388970
Report Number3004788213-2023-00067
Device Sequence Number14970612
Product Code MJO
UDI-Device Identifier03662663000000
UDI-Public(01)03662663000000(17)221101(10)5303437
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/19/2017
Device Catalogue NumberMB3355
Device Lot Number5303437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date07/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MB3355 LOT 5303437, INSTALLED C5/6
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American